Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLv, Y.-
dc.contributor.authorRoberts, A.-
dc.identifier.citationJournal of Mathematical Physics, 2012; 53(6):1-12-
dc.description.abstractAn averaging method is applied to derive effective approximation to a singularly perturbed nonlinear stochastic damped wave equation. Small parameter ν > 0 characterizes the singular perturbation, and νᵅ, 0 ≤ α ≤ 1/2, parametrizes the strength of the noise. Some scaling transformations and the martingale representation theorem yield the effective approximation, a stochastic nonlinear heat equation, for small ν in the sense of distribution.-
dc.description.statementofresponsibilityYan Lv and A. J. Roberts-
dc.publisherAmer Inst Physics-
dc.rights© 2012 American Institute of Physics-
dc.subjectnonlinear equations-
dc.subjectstochastic processes-
dc.subjectwave equations-
dc.titleAveraging approximation to singularly perturbed nonlinear stochastic wave equations-
dc.typeJournal article-
dc.contributor.departmentFaculty of Engineering, Computer & Mathematical Sciences-
dc.identifier.orcidRoberts, A. [0000-0001-8930-1552]-
Appears in Collections:Applied Mathematics publications
Aurora harvest 5

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.